Fertility Friends Support Forum banner
1 - 3 of 3 Posts
G

·
Discussion Starter · #1 ·
Hi

Sorry , but going mad and need some advice!!!

Over the past month my nipples have been really itchy, one more than the other, including cracked and peeling skin (bit like sunburn). Could this be a side-effect of clomid or is it something else - should I get it checked out?

Thanks, didn't know who else to ask - my GP is male and a bit odd so don't want to go to him unless there is a genuine problem.

ali
 

·
Registered
Joined
·
160 Posts
Hi Ali,
Since I have been on clomid, I have had the most painful boobs ever. For the past two nights, I have not been able to sleep on my stomach as the boobs are too sore to sleep on. I have put this doqn to clomid. Am putting on extra cream on that area too to keep things soft! :)
shelleyxx
 

·
Registered
Joined
·
5 Posts
Hi Ali

I have exactly the same as you, did you find out what it was?

When i went to the Dr's he just said it was a rash..but i didn't believe him, and he just gave me a steroid cream!!

thanks
Lou
 
1 - 3 of 3 Posts
Top